Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Monotone Solutions of Hamilton-Jacobi Inequalities and Optimal Control Theory

Annotation

the report is devoted to estimating of reachable sets for control dynamic systems and to obtaining necessary and sufficient optimality conditions for optimal control problems; the estimations and the optimality conditions are based on using of a set of Lyapunov type functions, i.e., solutions to Hamilton-Jacobi inequalities.

Keywords

Lyapunov type functions; Hamilton-Jacobi inequalities; reachable set; optimality conditions

Full-text in one file

Download

UDC

517.977.5

Pages

800-802

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.